# SDR DHL9974136C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INNER FUSELAGE SKIN CHAFFED BY FWD ENTRY DOOR.  CUT OUT DAMAGED AREA BETWEEN STR 11L AND 10 L STA 312 PER S/B 53-0198, VISUAL, HFEC AND X-RAY INSPECTED.  INSTALLED EXTERNAL DOUBLER REPAIR PER DHLMIA 99-0004RR, 20.5  BY 14.5, N/R 3397/3476.
